Skip to Main content Skip to Navigation
Journal articles

Transport-entropy inequalities on the line

Nathael Gozlan 1
1 Laboratoire d'Analyse et de Mathématiques Appliquées
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We give a necessary and sufficient condition for transport-entropy inequalities in dimension one. As an application, we construct a new example of a probability distri- bution verifying Talagrand's T2 inequality and not the logarithmic Sobolev inequality.
Document type :
Journal articles
Complete list of metadata
Contributor : Nathael Gozlan <>
Submitted on : Friday, March 1, 2013 - 2:50:33 AM
Last modification on : Thursday, March 19, 2020 - 12:26:03 PM

Links full text



Nathael Gozlan. Transport-entropy inequalities on the line. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (49), pp.1-18. ⟨10.1214/EJP.v17-1864⟩. ⟨hal-00795830⟩



Record views